# SDR SCNA97248

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Component: Marathon
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD AND AFT EMERGENCY EXIT LIGHT WERE FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT PATTERY PACK PER MM 33-50-22, LIGHTS CHECKED NORMAL.
